# SDR 20001017SH021

- Difficulty date: September 14, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N4142N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449128
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 67701073
- Condition: Frayed
- Location: Flight Control
- Part time: 1,290 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR TRIM CABLE FRAYED.  (X)
